I tend to stop my pain treatment so as not to get to hook on the drug.But every time I do I get the runs really bad.I was wondering if this was a common occurrence or is it just me?
It could be a sign of withdrawal from your pain medication. Even tho you may medically need it, you still could be dependent upon it. Can you google the clinical opiate withdrawal scale and look over those symptoms of withdrawal listed to see if you have any other symptoms. You stomach has opiate receptors as well as the brain and many get cramps/#3 ( diarrhea) when the opiate pain meds are stopped. I tended to notice restlessness, anxiety and hip pain, but the tummy thing may be a sign of dependence on the pain meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2011 • 1 answer
Anexsia 5/500 - I took a hydrocodone/acetepenimin, heart rate is high and irregular, is this normal?
Posted 28 May 2011 • 2 answers
Posted 26 Jul 2011 • 1 answer
Anexsia 5/500 - I got pink loritab with 3600 on 1 side and a v on the other it is not working at all
Posted 18 Aug 2011 • 1 answer
Posted 28 Oct 2011 • 2 answers